Transitivity of Permuation Groups on Unordered Sets.
Mathematische Zeitschrift, Tome 148 (1976), pp. 127-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__148_172358,
author = {Peter J. Cameron},
title = {Transitivity of {Permuation} {Groups} on {Unordered} {Sets.}},
journal = {Mathematische Zeitschrift},
pages = {127--140},
year = {1976},
volume = {148},
zbl = {0313.20022},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__148_172358/}
}
Peter J. Cameron. Transitivity of Permuation Groups on Unordered Sets.. Mathematische Zeitschrift, Tome 148 (1976), pp. 127-140. http://geodesic.mathdoc.fr/item/MZ_1976__148_172358/